MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
On january 9th, the user contacted dario to report inconsistent and high blood glucose (bg) readings.The user reported that the bg readings that she received from her dario meter when compared to her non-dario meter are not aligned.
 
Additional Manufacturer Narrative
While on the phone with dario's representative, the user reported that she has an older dario meter which she also uses to test her bg, and is also giving her high bg readings.The user also added that she has been receiving bg readings of 107 mg/dl in the mornings and now she is receiving 254 mg/dl.Due to the above, the user opened a new cartridge of strips, however the user reported that the new strips were also giving her high bg readings of 101 mg/dl, 113 mg/dl and 147 mg/dl.The user reported that she tested using new control solution with a new package of strips, and received bg readings of 269 mg/dl and 237 mg/dl.The user added that she retested using the control solution under fasting conditions using a non-dario meter and received a bg reading of 230 mg/dl.The user, when speaking with dario's representative, also mentioned that the control solution that she used was expired.A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.This case is still in progress, since the user has not yet received the replacement of the dario strips and control solution.If new information is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meters and strips to investigate.No resolution is available.
 
Additional Manufacturer Narrative
While on the phone with dario's representative, the user reported that she has an older dario meter which she also uses to test her bg, and is also giving her high bg readings.The user also added that she has been receiving bg readings of 107 mg/dl in the mornings and now she is receiving 254 mg/dl.Due to the above, the user opened a new cartridge of strips, however the user reported that the new strips were also giving her high bg readings of 101 mg/dl, 113 mg/dl and 147 mg/dl.The user reported that she tested using new control solution with a new package of strips, and received bg readings of 269 mg/dl and 237 mg/dl.The user added that she retested using the control solution under fasting conditions using a non-dario meter and received a bg reading of 230 mg/dl.The user, when speaking with dario's representative, also mentioned that the control solution that she used was expired.A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.This case is still in progress, since the user has not yet received the replacement of the dario strips and control solution.If new information is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meters and strips to investigate.No resolution is available.Addition for the follow-up report: on the 20th of february, the user contacted dario to report that after receiving the replacement of dario's strips and control solution, she used them to test her dario meter and new test strips, which the user reported are now working as expected.There is not enough information available regarding the old dario meters and strips to investigate.No resolution is available.
 
Event or Problem Description

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key24290474
Report Number3010606081-2026-00002
Device Sequence Number13120556
Product Code NBW
UDI-Device Identifier00850065006758
UDI-Public850065006758
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale